# SDR HEEA0011203

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITS DIFFERENT CODE NUMBERS THAN SELECTED CODE. PERFORMED PRELIMARY INSPECTION,  CLEANED WAFER SWITCHES.  REPAIRED.  REPLACED C401 AND C402 CAPACITORS.  REPAIRED.  BENCH CHECK GOOD.
